Alert archive / Massachusetts / Small Craft Advisories in 2009

Small Craft Advisory 67, NWS Boston/Norton, MA

June 4, 2009

NWS Boston/Norton, MA issued this small craft advisory at Jun 4, 2009, 3:35 PM EDT. It took effect at Jun 5, 2009, 5:00 PM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jun 4, 2009, 3:35 PM EDT (19:35 UTC)
In effect from
Jun 5, 2009, 5:00 PM EDT
Expired
Jun 6, 2009, 3:56 AM EDT
In force
11 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

542 
WHUS71 KBOX 041935
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
ISSUED BY NATIONAL WEATHER SERVICE UPTON NY
335 PM EDT THU JUN 4 2009

ANZ235-237-250-254-255-051000-
/O.NEW.KBOX.SC.Y.0067.090605T2200Z-090606T1000Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
335 PM EDT THU JUN 4 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM FRIDAY TO 6 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM FRIDAY TO 6 AM EDT
SATURDAY. 

DEEPENING LOW PRESSURE WILL PASS EAST OF CAPE COD FRIDAY NIGHT...
RESULTING IN A TIGHTENING PRESSURE GRADIENT THAT WILL PRODUCE 25 KT
GUSTS. SEAS ON OCEAN WATERS WILL ALSO BUILD TO 5 FT. CONDITIONS WILL
GRADUALLY SUBSIDE BELOW SMALL CRAFT ADVISORY CRITERIA THROUGHOUT THE
DAY SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
629 
WHUS71 KBOX 050110
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
910 PM EDT THU JUN 4 2009

ANZ235-237-250-254-255-050915-
/O.CON.KBOX.SC.Y.0067.090605T2200Z-090606T1000Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
910 PM EDT THU JUN 4 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO
6 AM EDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO 6 AM
EDT SATURDAY. 

DEEPENING LOW PRESSURE WILL PASS EAST OF CAPE COD FRIDAY NIGHT...
RESULTING IN A TIGHTENING PRESSURE GRADIENT THAT WILL PRODUCE
25 KT GUSTS. SEAS ON OCEAN WATERS WILL ALSO BUILD TO 5 FT.
CONDITIONS WILL GRADUALLY SUBSIDE BELOW SMALL CRAFT ADVISORY
CRITERIA THROUGHOUT THE DAY SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
770 
WHUS71 KBOX 050814
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
414 AM EDT FRI JUN 5 2009

ANZ250-050915-
/O.CAN.KBOX.SC.Y.0067.090605T2200Z-090606T1000Z/
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA
OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE
SANCTUARY-
414 AM EDT FRI JUN 5 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS WILL INCREASE LATE THIS AFTERNOON AND TONIGHT WITH NORTH TO
NORTHEAST WIND GUSTS UP TO 20 KNOTS. SEAS ARE EXPECTED TO BUILD TO
BETWEEN 3 AND 4 FEET TONIGHT. HOWEVER...CONDITIONS SHOULD REMAIN
BELOW SMALL CRAFT ADVISORY THRESHOLDS. THEREFORE...THE SMALL CRAFT
ADVISORY HAS BEEN CANCELLED.

$$

ANZ232>234-051615-
/O.EXB.KBOX.SC.Y.0067.090605T2100Z-090606T0500Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
414 AM EDT FRI JUN 5 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
1 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM
EDT SATURDAY. 

A WAVE OF LOW PRESSURE WILL APPROACH THE REGION LATE THIS AFTERNOON
AND TONIGHT. WINDS ARE EXPECTED TO SHIFT TO THE NORTHEAST THIS
AFTERNOON AND GRADUALLY INCREASE IN SPEED. NORTHEAST WIND GUSTS OF UP
TO 25 KNOTS ARE EXPECTED LATE THIS AFTERNOON AND WELL INTO THE
EVENING HOURS. THESE WINDS SHOULD DIMINISH AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-051615-
/O.EXT.KBOX.SC.Y.0067.090605T2100Z-090606T0500Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
414 AM EDT FRI JUN 5 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
1 AM EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS
AFTERNOON TO 1 AM EDT SATURDAY. 

A WAVE OF LOW PRESSURE WILL APPROACH THE REGION LATE THIS AFTERNOON
AND TONIGHT. WINDS ARE EXPECTED TO SHIFT TO THE NORTHEAST THIS
AFTERNOON AND GRADUALLY INCREASE IN SPEED. NORTHEAST WIND GUSTS OF UP
TO 25 KNOTS ARE EXPECTED LATE THIS AFTERNOON AND WELL INTO THE
EVENING HOURS. THESE WINDS SHOULD DIMINISH AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-255-051615-
/O.EXT.KBOX.SC.Y.0067.090605T2100Z-090606T1300Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
414 AM EDT FRI JUN 5 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
9 AM EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS
AFTERNOON TO 9 AM EDT SATURDAY. 

A WAVE OF LOW PRESSURE WILL APPROACH THE REGION LATE THIS AFTERNOON
AND TONIGHT. WINDS ARE EXPECTED TO SHIFT TO THE NORTHEAST THIS
AFTERNOON AND GRADUALLY INCREASE IN SPEED. NORTHEAST WIND GUSTS OF UP
TO 25 KNOTS ARE EXPECTED LATE THIS AFTERNOON AND WELL INTO THE
EVENING HOURS. IN ADDITION...SEAS ARE EXPECTED TO BUILD BETWEEN 4 AND
7 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FRANK
088 
WHUS71 KBOX 051611
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1211 PM EDT FRI JUN 5 2009

ANZ232>235-237-060000-
/O.CON.KBOX.SC.Y.0067.090605T2100Z-090606T0500Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
BLOCK ISLAND SOUND-
1211 PM EDT FRI JUN 5 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 1 AM EDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 1 AM EDT SATURDAY. 

A WAVE OF LOW PRESSURE WILL APPROACH THE REGION LATE THIS
AFTERNOON AND TONIGHT. WINDS ARE EXPECTED TO SHIFT TO THE
NORTHEAST THIS AFTERNOON AND GRADUALLY INCREASE IN SPEED.
NORTHEAST WIND GUSTS OF UP TO 25 KNOTS ARE EXPECTED LATE THIS
AFTERNOON INTO THE EVENING HOURS. THESE WINDS SHOULD DIMINISH 
AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-255-060000-
/O.CON.KBOX.SC.Y.0067.090605T2100Z-090606T1300Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
1211 PM EDT FRI JUN 5 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 9 AM EDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 9 AM EDT SATURDAY. 

A WAVE OF LOW PRESSURE WILL APPROACH THE REGION LATE THIS
AFTERNOON AND TONIGHT. WINDS ARE EXPECTED TO SHIFT TO THE
NORTHEAST THIS AFTERNOON AND GRADUALLY INCREASE IN SPEED.
NORTHEAST WIND GUSTS OF UP TO 25 KNOTS ARE EXPECTED LATE THIS
AFTERNOON THROUGH THE NIGHT TIME HOURS. IN ADDITION...SEAS ARE
EXPECTED TO BUILD BETWEEN 4 AND 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
470 
WHUS71 KBOX 060209
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1009 PM EDT FRI JUN 5 2009

ANZ232>235-237-060400-
/O.EXT.KBOX.SC.Y.0067.000000T0000Z-090606T0400Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
BLOCK ISLAND SOUND-
1009 PM EDT FRI JUN 5 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

NORTHEAST WIND GUSTS OF UP TO 25 KNOTS THIS EVENING SHOULD DIMINISH
AFTER MIDNIGHT. THEREFORE...THE SMALL CRAFT ADVISORY WILL BE ALLOWED
TO EXPIRE ON TIME AT MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-255-061015-
/O.EXT.KBOX.SC.Y.0067.000000T0000Z-090606T2200Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
1009 PM EDT FRI JUN 5 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT
SATURDAY. 

NORTHEAST WIND GUSTS OF 25 KNOTS THIS EVENING SHOULD GRADUALLY
DIMINISH AFTER MIDNIGHT. HOWEVER...SEAS ARE EXPECTED TO REMAIN
BETWEEN 4 AND 6 FEET THROUGH SATURDAY AFTERNOON SO SMALL CRAFT
ADVISORY HEADLINES CONTINUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
476 
WHUS71 KBOX 060756
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
356 AM EDT SAT JUN 6 2009

ANZ254-255-061600-
/O.CAN.KBOX.SC.Y.0067.000000T0000Z-090606T2200Z/
/O.NEW.KBOX.SW.Y.0024.090606T0756Z-090607T0900Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
356 AM EDT SAT JUN 6 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 AM
EDT SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 5 AM EDT
SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

ALTHOUGH WINDS HAVE DIMINISHED...SEAS ARE EXPECTED TO REMAIN BETWEEN
3 AND 6 FEET ACROSS OUR SOUTHERN OUTER-WATERS TODAY AND INTO MUCH OF
TONIGHT. THEREFORE...SMALL CRAFT ADVISORIES FOR HAZARDOUS SEAS CONTINUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

FRANK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jun 4, 3:14 PM EDT, 21 minutes earlier.

Area forecast discussion, Jun 4, 3:14 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
ISSUED BY NATIONAL WEATHER SERVICE UPTON NY
314 PM EDT THU JUN 4 2009

.SYNOPSIS...
HIGH PRESSURE WILL MOVE THROUGH THE REGION TONIGHT...THEN A DEEPENING
AREA OF LOW PRESSURE WILL APPROACH FROM THE SOUTH FRIDAY MORNING.
THIS LOW WILL PASS SOUTH AND EAST OF CAPE COD...SPREADING HEAVY RAIN
AT TIMES THROUGHOUT THE REGION BEFORE DEPARTING FRIDAY NIGHT. A WEAK
COLD FRONT WILL MOVE ACROSS THE REGION ON SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
WFO NEW YORK NEW YORK NY CONTINUES TO PROVIDE SERVICE BACKUP FOR
TAUNTON. THIS INCLUDES AVN TAFS.

HIGH PRES CONTINUES TO BUILD THROUGH THE GREAT LAKES...PASSING
THROUGH SOUTHERN CANADA AND NORTHERN NEW ENGLAND TONIGHT...THEN
DEPARTING BY DAYBREAK FRIDAY. MEANWHILE...WEAK LOW PRES ALONG A
STATIONARY BOUNDARY WILL PASS EAST OF CAPE COD THIS EVENING. AS A
RESULT...SKIES WILL BE CLEAR TO PARTLY CLOUDY OVER NORTHERN ZONES AND
PARTLY TO MOSTLY CLOUDY OVER SOUTHERN ZONES. THERE MAY BE A FEW
PASSING SHOWERS AS WELL ACROSS RI AND SOUTHEAST MA...BUT QPF AMOUNTS
WILL BE LIGHT.

OVERNIGHT LOWS WILL GENERALLY DROP INTO THE LOW TO MID 40S INLAND...
AND IN THE LOW 50S NEAR THE COAST AND ACROSS SOUTHERN PORTIONS OF THE
FORECAST AREA.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
MODEL GUIDANCE COMING INTO BETTER AGREEMENT WITH DEEP LOW PRES
APPROACHING FROM THE SOUTH AND PASSING SOUTH AND EAST OF CAPE COD ON
FRI. HIGH PRES MOVES INTO THE GULF OF MAINE IN THE MORNING...THEN
OVER THE OPEN ATLANTIC WATERS IN THE AFTERNOON.

THE TRACK OF THE LOW WILL BE OF CONCERN...AS THE CLOSER THE LOW IS TO
THE MAINLAND...THE MORE WIDESPREAD THE HEAVY RAIN WILL BE. BASED ON
LATEST GUIDANCE...WILL FOCUS THE HEAVY RAIN ACROSS RI AND SOUTHEAST
MA...INCLUDING CAPE COD. PWATS RANGE FROM 1.5 TO 2 INCHES...AND WILL
EXPECT TOTAL RAINFALL OF 3/4 TO 1 1/4 INCHES ACROSS THE SOUTHEAST
PORTION OF THE CWA. INLAND...BETWEEN 1/3 AND 1/2 INCH QPF EXPECTED.
SINCE THE REGION IS QUITE DRY WITH HIGH FLASH FLOOD GUIDANCE
VALUES...NOT EXPECTING WIDESPREAD FLOODING...BUT THERE MAY BE SOME
LOCALIZED FLOODING OF URBAN AND POOR DRAINAGE AREAS.

RAIN TAPERS OFF FRI NIGHT...THEN WEAK HIGH PRES BUILDS INTO THE AREA
BETWEEN LATE FRI NIGHT AND SAT MORNING. A WEAK COLD FRONT MOVES
THROUGH SAT AFTERNOON...BUT NO PRECIP EXPECTED WITH IT. ZONAL FLOW IN
PLACE ON SUN.

WITH ABUNDANT CLOUDS AND RAIN...HIGHS ON FRI WILL BE IN THE LOWER
60S. SAT AND SUN WILL GENERALLY BE IN THE MID/UPPER 70S...UPPER 60S
TO LOWER 70S NEAR THE COAST.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
WARM FRONT APPROACHES SUN NIGHT...THEN UNSETTLED WEATHER ON TAP FOR
MUCH OF THE UPCOMING WEEK AS A SERIES OF LOW PRES SYSTEMS APPROACH
FROM THE WEST. DEPENDING ON HOW MUCH CLOUDS AND RAIN MOVES INTO THE
REGION WILL IMPACT THE MAX TEMPS. FOR NOW...HIGHS GENERALLY LOOK TO
TOP OFF IN THE LOW TO MID 70S. WILL CARRY CHANCE POPS FOR
SHOWERS/TSTMS THROUGH THE PERIOD.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
VFR FOR THE REST OF THE DAY EXCEPT ACK...BUT THINK THERE MAY BE
TIMES LATER THIS AFTERNOON WHERE THEY MAY SCATTER OUT TO VFR. LOW
CONFIDENCE WITH ACK FORECAST...WITH MODEL GUIDANCE SPLIT WITH
REGARDS TO CIGS/VSBYS AND ONSET OF RAIN. FEEL WITH LOW DEWPOINT
DEPRESSION AND LIGHT WINDS...CIGS LOWER NEAR SUNDOWN...WITH VSBYS
LOWERING LATER ON. RAINFALL TOMORROW MORNING MAY MIX THINGS UP AND
ACTUALLY IMPROVE CONDITIONS A BIT SHOULD THEY LOWER AS FORECAST
TONIGHT...BUT AGAIN OVERALL A LOW CONFIDENCE FORECAST.

OTHERWISE...GENERAL IDEA IS LOWERING CIGS THROUGH TONIGHT...BUT
STILL VFR. WENT IN BETWEEN GFS AND NAM REGARDING ONSET OF PRECIP AND
SUB VFR CONDITIONS ON FRIDAY. WINDS GENERALLY ON THE LIGHT SIDE
THROUGH TONIGHT...BUT INCREASING OUT THE EAST ON FRIDAY.

FRIDAY PM/NIGHT...MAINLY MVFR TO IFR IN RAIN

SAT/SUN...VFR WITH SEABREEZES POSSIBLE.

MON...VFR TO START...MAY DEGRADE TO MVFR CONDS IN SHOWERS LATER ON.

TUE...SUB-VFR POSSIBLE.

&&

.MARINE...
TRANQUIL CONDITIONS TONIGHT...THEN WINDS/WAVES INCREASE THROUGHOUT
THE DAY FRI AS DEEPENING LOW PRES APPROACHES FROM THE SOUTH AND WEST.
THERE MAY BE A FEW OCNL GUSTS TO 25 KT ON OPEN ATLANTIC WATERS ON
FRI...BUT THINK THE STRONGEST GUSTS WILL HOLD OFF UNTIL FRI NIGHT
WITH THE PASSAGE OF THE LOW. SEAS WILL GRADUALLY BUILD TO 5 FT AS
WELL. SEAS MAY STAY UP ABOVE 5 FT ON WESTERN WATERS THROUGH SAT.
TRANQUIL CONDITIONS RETURN FOR THE START OF THE NEW WEEK.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM FRIDAY TO 6 AM EDT SATURDAY FOR
     ANZ235-237-250-254-255.

&&
Hazardous weather outlook, Jun 4, 4:41 AM EDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
441 AM EDT THU JUN 4 2009

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-050845-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
441 AM EDT THU JUN 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE IN PORTIONS OF SOUTHERN NEW ENGLAND LATER
MONDAY INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-254-255-050845-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
441 AM EDT THU JUN 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE IN PARTS OF THE WATERS LATE MONDAY INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Massachusetts, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.